Department of Mathematics

Indian Institute Of Technology Madras , Chennai
Kunal Krishna Mukherjee
NAC 532
DESIGNATION

Professor

CURRENT RESEARCH INTEREST

Operator Algebras

CONTACT

044 - 2257 4640

kunal

RESEARCH GROUPS

Activities :

Teaching :

Recent Publications :

On the commutants of generators of q-deformed Araki-Woods von Neumann algebras

Authors : P. Bikram and Kunal Mukherjjee

Journal : Publ. Res. Inst. Math. Sci., Kyoto.

Volume :58(3)

Year: 2022

Mixed q-deformed Araki-Woods von Neumann algebras

Authors : P. Bikram, R. Kumar and K. Mukherjee

Journal : to appear in J. Noncommut. Geom.

Year: 2022

Non-injectivity of mixed q-deformed Araki-Woods von Neumann algebra

Authors : P. Bikram R. Kumar and K. Mukherjee

Journal : to appear in Kyoto J. Math.

Year: 2022

A characterization of atomic von Neumann algebras

Authors : D.De and K. Mukherjee

Journal : Proc. Math. Sci. Ind. Acad.

Year: 2022

On the factoriality of q-deformed Araki-Woods von Neumann algebras

Authors : P. Bikram, K. Mukherjee, E. Ricard and S. Wang

Journal : Comm. Math. Phys.

Year: 2022

Noncommutative Joinings $\rm{II}$

Authors : Jon Bannon, Jan Cameron and Kunal Mukherjee

Journal : Groups Geom. Dyn.

Volume :15(2) Page: 553-575 DOI: DOI: 10.4171/GGD/606

Year: 2021

On the von Neumann algebras associated to Yang-Baxter operators

Authors : P. Bikram, R. Kumar, R. Mohanta, K. Mukherjee and D. Saha

Journal : Proc. Roy. Soc. Edinburgh Sect. A

Volume :151(4) Page: 1331-1354 DOI: 10.1017/prm.2020.62

Year: 2021

On symmetric embedding of type I factors

Authors : D. De and K. Mukherjee

Journal : J. Math. Phys.

Volume :62(1) , 013511 DOI: 10.1063/5.0026933

Year: 2021

On the existence of uniformly bounded self-adjoint bases in GNS spaces

Authors : D.De and K. Mukherjee

Journal : preprint

Year: 2021

On bounded coordinates in bimodules

Authors : D.De and K. Mukherjee

Journal : preprint

Year: 2021

Noncommutative Joinings $\rm{III}$

Authors : Jon Bannon, Jan Cameron and Kunal Mukherjee

Journal : Oper. Matrices.

Volume :14(2) Page: 46 9-490 DOI: 10.7153/oam-2020-14-34

Year: 2020

On bounded co-oridinates in GNS spaces

Authors : D. De and K. Mukherjee

Journal : preprint

Year: 2020

On symmetric embedding of von Neumann algebras

Authors : K. Mukherjee

Journal : preprint

Year: 2020

A note on coarse bimodules

Authors : Jon Bannon, Panchugopal Bikram, Kunal Mukherjee

Journal : J. Math. Anal. Appl.

Volume :475 Page: 1404-14015 DOI: 10.1016/j.jmaa.2019.03.022

Year: 2019

On Noncommutative Joinings

Authors : Jon Bannon, Jan Cameron, Kunal Mukherjee

Journal : Int. Math. Res. Not. (IMRN)

Volume :15 Page: 4734-4779 DOI: 10.1093/imrn/rnx024

Year: 2018 (Advanced Access 2017)

Automorphisms of compact quantum groups

Authors : Mukherjee, Kunal and Patri, Issan

Journal : Proc. Lond. Math. Soc. (3)

Volume :116 Page: 330-377 DOI: 10.1112/plms.12074

Year: 2018

On dynamical systems preserving weights

Authors : L. Koilpitchai, Kunal Mukherjee

Journal : Ergodic Theory & Dynam. Systems

Volume :38 no. 7 Page: 2729-2747 DOI: 10.1017/etds.2017.15

Year: 2018

On compact bicrossed products

Authors : Fima, Pierre and Mukherjee, Kunal and Patri, Issan

Journal : J. Noncommut. Geom.

Volume :11 Page: 1521-1591 DOI: 10.4171/JNCG/11-4-10

Year: 2017

${\rm E}_0$-semigroups of free Araki-Woods factors

Authors : Bikram, Panchugopal and Mukherjee, Kunal

Journal : Internat. J. Math.

Volume :28 Page: 1750075, 10 DOI: 10.1142/S0129167X17500756

Year: 2017

Generator masas in $q$-deformed Araki-Woods von Neumann algebras and factoriality

Authors : Bikram, Panchugopal and Mukherjee, Kunal

Journal : J. Funct. Anal.

Volume :273 Page: 1443-1478 DOI: 10.1016/j.jfa.2017.03.005

Year: 2017

Mixing and weakly mixing abelian subalgebras of type ${\rm II}_1$ factors

Authors : Cameron, Jan and Fang, Junsheng and Mukherjee, Kunal

Journal : J. Funct. Anal.

Volume :272 Page: 2697-2725 DOI: 10.1016/j.jfa.2016.12.006

Year: 2017

KMS quantum symmetric states

Authors : Dykema, Ken and Mukherjee, Kunal

Journal : J. Math. Phys.

Volume :58 Page: 012103, 12 DOI: 10.1063/1.4974361

Year: 2017

The modular symmetry of Markov maps

Authors : Bannon, Jon P. and Cameron, Jan and Mukherjee, Kunal

Journal : J. Math. Anal. Appl.

Volume :439 Page: 701-708 DOI: 10.1016/j.jmaa.2016.03.013

Year: 2016

The simplex of tracial quantum symmetric states

Authors : Dabrowski, Yoann and Dykema, Kenneth J. and Mukherjee, Kunal

Journal : Studia Math.

Volume :225 Page: 203-218 DOI: 10.4064/sm225-3-2

Year: 2014

Weak asymptotic homomorphism property for masas in semifinite factors

Authors : Mukherjee, Kunal K.

Journal : Oper. Matrices

Volume :7 Page: 309-321 DOI: 10.7153/oam-07-18

Year: 2013

Mixing subalgebras of finite von Neumann algebras

Authors : Cameron, Jan and Fang, Junsheng and Mukherjee, Kunal

Journal : New York J. Math.

Volume :19 Page: 343-366

Year: 2013

Singular masas and measure-multiplicity invariant

Authors : Mukherjee, Kunal

Journal : Houston J. Math.

Volume :39 Page: 561-598

Year: 2013

Measure-multiplicity of the Laplacian masa

Authors : Dykema, Ken and Mukherjee, Kunal

Journal : Glasg. Math. J.

Volume :55 Page: 285-292 DOI: 10.1017/S001708951200050X

Year: 2013

Hilbert von Neumann modules

Authors : Bikram, Panchugopal and Mukherjee, Kunal and Srinivasan, R. and Sunder, V. S.

Journal : Commun. Stoch. Anal.

Volume :6 Page: 49-64 DOI: 10.31390/cosa.6.1.05

Year: 2012

Comparison of one-sided modules

Authors : Mukherjee, Kunal

Journal : Banach J. Math. Anal.

Volume :6 Page: 132-138 DOI: 10.15352/bjma/1337014671

Year: 2012

Masas and bimodule decompositions of ${\rm II}_1$ factors

Authors : Mukherjee, Kunal

Journal : Q. J. Math.

Volume :62 Page: 451-486 DOI: 10.1093/qmath/hap038

Year: 2011